# SDR USAA010684

- Difficulty date: June 5, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1463
- Part time: 41,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON ATTACH ANGLE CRACKED .25 INCH, LOWER PYLON ATTACH ANGLE STATION 1463 CANTED.  STOP DRILLED CRACK PER TYPICAL REPAIR 54-10-06A.  (M)
